MAUDE Adverse Event Report: CORDIS CORPORATION 6F .072 JR 4 100CM; CATHETER, PERCUTANEOUS

CORDIS CORPORATION 6F .072 JR 4 100CM; CATHETER, PERCUTANEOUS
Catalog Number 67208200
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17750510 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the box indicated the device was 6f.072 jr 4 100cm adroit guiding catheter but inside there was a jr4 sh guiding catheter instead.The device was used on the patient.The device was stored as per the labeling and was opened in a sterile field.The device was not used a chronic total occlusion (cto).There was no damage to the outer packaging.The seal of the sterile pouch inside was opened, prior to noticing the different device and the actual product was not damaged.The package was opened before the procedure.The procedure was completed successfully and without patient injury.
 
Additional Manufacturer Narrative
During an unknown procedure, the box indicated the device was a 6f.072 jr 4 100cm adroit guiding catheter but inside there was a jr4 sh guiding catheter instead.The device was used on the patient.The device was stored as per the labeling and was opened in a sterile field.The device was not used a chronic total occlusion (cto).There was no damage to the outer packaging.The seal of the sterile pouch inside was opened, the actual product was not damaged.The package was opened before the procedure.The procedure was completed successfully and without patient injury.No other information was reported.The device and packaging were not returned for analysis.A product history record (phr) review of lot 17750510 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The label reconciliation form and samples of the labels attached to the router were reviewed and no issues were found that may be related to the reported event.The reported, ¿packaging/pouch/box labeling incorrect ¿ device¿ could not be confirmed as the device and packaging were not returned for analysis.The exact cause could not be determined.As per the precautions in the instructions for use (ifu), which is not intended as a mitigation, ¿do not use open or damaged packages.Inspect the guiding catheter before use to verify that its size, shape and condition are suitable for the specific procedure.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported events; therefore, no corrective/preventive action will be taken at this time.

Brand Name
6F .072 JR 4 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th avenue
miami lakes FL 33014
MDR Report Key8265340
Report Number9616099-2019-02661
Device Sequence Number11157561
Product Code DQY
UDI-Device Identifier20705032065402
UDI-Public20705032065402
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K131225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue Number67208200
Device Lot Number17750510
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/26/2018
Supplement Date Received by Manufacturer01/28/2019
Initial Report FDA Received Date01/21/2019
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1